# SDR ASOA200900642

- Difficulty date: June 8, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 17,350 hours, 14,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER OBLIQUE ANGLE FS 621.0 - FS 625.0, RBL 45.0, WL 97.5 CRACKED IN RADIUS .5 INCH LONG.   REMOVED AND REPLACED RT UPPER BOLIQUE ANGLE FS 621.0 - FS 625.0 WL 97.5 IAW SRM 51-42-20.
